| Model Number |
10995456 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An outside the united states customer observed reproducible nonreactive atellica im hepatitis c (ahcv) results from two samples that were considered discordant.Interpretation of results of the instructions for use states the following: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is investigating.Mdr 1219913-2022-00071, 1219913-2022-00072 were filed for the same event.
Event or Problem Description
Customer observed reproducible nonreactive atellica im hepatitis c (ahcv) results from two samples that were considered discordant on comparison with the repeat results from two different alternate platforms.There were no reports that treatment was altered or postponed or adverse health consequences due to the discordant nonreactive results.
Additional Manufacturer Narrative
The initial mdr 1219913-2022-00073 was filed on march 02, 2022.Additional information - march 09, 2022.An outside us customer observed negative atellica im hepatitis c (ahcv) results upon comparison with positive results from alternate vendors.Siemens has concluded the investigation into two samples that did not match between atellica and alternate vendors.There was no other confirmation data or medical history for these patients.Qc and precision checks were done by onsite support and no issues were observed.Siemens is unable to rule out very old infection with titers of antibodies dropping, or the possibility of the alternate methods being a false positive.In house data was reviewed and kit lot 410 met all release criteria and no product non conformance identified.Customer is not requesting for further follow up.No further action is required.In section h6, investigation findings and investigation conclusion codes were updated based on the investigation results.Mdr 1219913-2022-00071 supplemental 1, 1219913-2022-00072 supplemental 1 and 1219913-2022-00073 supplemental 1 were filed for the same event.